# SDR REXA2021110400910

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690337743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME AT FS501 CORRODED BTW STGR 24L AND STGR 25R.
"	"REMOVED CORROSION 25L TO 25R WITHIN LIMITS SRM 51-31-06-101-003-A04. 
REPAIRED FRAME AT 24L - 25L IAW EA CRJ 953-12152. INSTALLED ANGLE AND
INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND 51-42-24-001-001-A01.   
WVAC EMP STAMP #714 MTC                                              
"
